Weight Loss Alternatives Community
Topamax and Eye/vision problems
About This Community:

This patient support community is for discussions relating to weight loss alternatives, programs, and dietary supplements.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Topamax and Eye/vision problems

Has anyone experienced blurry vision and dry eyes?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Hi Kelly,
I have, its a bad side effect of the meds. According to the drug maker if you have this side effect you should tell your doctor asap because you may need to go off the med.
Best,
Seth
Blank
Avatar_n_tn
I was taking Topamax for Cluster Headaches for about a week and an half. I woke up one morning and my eyes were very dry, red and etchy. That was around 6:30 am, by 10:30 am my eyes were almost swollen shut. I went to my family doctor and he set me to an eye doctor right then. The eye doctor said it was the Topamax and gave me eye drops and told me to stop using the Topamax. I went from 20/20 to not seeing the big E on the eye chart over night. The area around my eyes became swollen and stayed that way for 5 days before I could even began to see almost anything at all. I was freaking out because I thought I would not be able to see again. After almost two weeks my vision came back alomst as well as before taking the med's. It is now around three and a half weeks after stopping taking it and my night vision is still not very good. I still have dry eyes and if I drive at night for very long my eyes get very red and hurt for the rest of the night. I would tell you to be Very careful about taking Topamax.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Weight Loss Alternatives Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank